# SDR ABXA9800630

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B004AD07G
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WERE DIM.  REPLACED EMERGENCY LIGHT BATTERIES.
